# SDR SIMA20180921003

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 34,853 hours, 31,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE-C/A-OPENED AND CLOSED DOOR SEVERAL TIMES. DID NOT FEEL ANY DIFFICULTY CLOSING DOOR. DID REMOVE SOME INSULATION THAT WAS EXPOSED. LUBRICATED ROLLERS IAW AMM 53-21-02. OPS CHECK GOOD. CONFIRMED DOOR CLOSES CORRECTLY IAW AMM 52-00-00.
